# SDR DALA2025032702272

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DURING M2 AND WHILE ACCOMPLISHING JIC 2750-1020-RT CORROSION FOUND IN OB ALUMINUM PLATE (FACE AND BORE) AT TRACK #3 IN OUTER RIB 5 ECCENTRIC BEARING AREA ON RH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 624731-14. (0875905)
